Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Diabetes, smoking addiction, have dull pain, numbness in arms, heavy breathing that aggravates with smoking, red marks on biceps. Is it alarming?

hello i am 35 yrs of age im also a type 1 diabetic lately i have been having a intense dull discomfort in my left arm ,sometimes my left hand feels numb,also my breathing feels slightly heavy,ive been trying to quit but when i smoke a cig it gets more intense,also ive noticed a small red welp across my left bycept and a couple of smaller red marks along with it.they dont hurt or feel sore,should i be alarmed?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello.Your symptoms are simulating peripheral neuropathy.Peripheral neuropathy often causes numbness and pain in your hands and feet. People typically describe the pain of peripheral neuropathy as tingling or burning, and loss of sensation .Peripheral neuropathy is caused by nerve damage. Diabetes is one of the common cause of peripheral neuropathy.So I would suggest you to bring this to notice of your doctor.Regards.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor